# SDR SCNA202510140007

- Difficulty date: October 13, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N820SY
- Make and model: Boeing 737-8FH
- Aircraft serial: 39951
- Aircraft time: 32,039 hours, 10,481 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CATERING OPENED L2 WITH SLID ARMED AND PULLED SLIDE OUT OF HOUSING. DID NOT INFLATE -  REMOVED AND REPLACED L2 DOOR SLIDE PER AMM 25-66-1
